MAUDE Adverse Event Report: WARSAW ORTHOPEDICS CD HORIZON SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

WARSAW ORTHOPEDICS CD HORIZON SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 855-011
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Pain (1994); Foreign Body In Patient (2687)
Date of Event 08/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from healthcare professional via manufacturer representative regarding a patient implanted with a rod due to non-specific spondylitis th9-l1, spondylitis stage, peak phase, progression, instability of the dorsal submerged fixing structure.The procedure involved was radiography of the lower section of the gop and pop.Patient's medical history includes transpedicular fixation of the spine, open combined laminar-pedicular metalosteosynthesis th4-6, th9 ,th11, l1-4.It was reported that the rod broke.The implant date is (b)(6) 2019.Broken fragments remained in patient.Backache, fracture of the metal structure at the l1 level with migration of the metal structure.Spinal instability at the level of th12, l1-3.Failed posterior fusion th10, l5 were reported as a result of the event.The rod remains implanted and revision surgery was planned.No further complications were reported.

Brand Name
CD HORIZON SPINAL SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key10859431
Report Number1030489-2020-01657
Device Sequence Number11713062
Product Code KWP
UDI-Device Identifier00673978061825
UDI-Public00673978061825
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K954645
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number855-011
Device Catalogue Number855-011
Device Lot Number0319078W
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2020
Initial Report FDA Received Date11/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient Weight63